Drug interactions between magnesium sulfate and terbutaline
Interactions between your drugs
magnesium sulfate terbutaline
Applies to: magnesium sulfate and terbutaline
Terbutaline can cause an irregular heart rhythm that may be serious and potentially life-threatening, although it is a relatively rare side effect. The risk is increased if you have low blood levels of magnesium or potassium, which can occur with bowel cleansing preparations or excessive use of medications that have a laxative effect. Do not exceed the dose and duration of use of magnesium sulfate recommended on the product label or prescribed by your doctor. You should seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, shortness of breath, or heart palpitations during treatment with these medications. In addition, you should let your doctor know if you experience signs and symptoms of low magnesium or potassium blood level such as weakness, tiredness, drowsiness, dizziness, confusion, tingling, numbness, muscle pain, cramps, nausea, or vomiting. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.